# SDR HNAA2013111300572

- Difficulty date: November 13, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 43,539 hours, 47,313 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A AND PASSENGER REPORTED BURNING ODOR IN CABIN, THEN DISAPPATED.  INSPECTED ACFT OVERHEAD LIGHTS AND GROUND RAN ACFT WITH BLEEDS ON.  NO ODOR NOTED AT THIS TIME. OK FOR SERVICE.
